# SDR UIEA2017110602176

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,061 hours, 9,936 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE,  APU FAULTED AFTER RUNNING FOR 22 MINUTES.  PACK OFF, APU BLEED VALVE OPEN.  PERFORMED A BITE TEST, NO FAULTS FOUND IAW 49-05-00.
